Shigefumi Mori

J-GLOBAL         Last updated: Jun 27, 2019 at 09:58
 
Avatar
Name
Shigefumi Mori
Affiliation
Kyoto University

Published Papers

 
S. Mori, Y. Prokhorov
Izvestija: Mathematics   83(3) 565-612   2019   [Refereed][Invited]
Threefold Extremal Contractions of Types (IIA). Part II, in "Geometry and Physics: Volume II, in honour of Nigel Hitchin"
S. Mori, Y. Prokhorov
Oxford Univ. Press   623-652   2018   [Refereed][Invited]
S. Mori, Y. Prokhorov
Izv. Math.   80(5) 884-909   2016   [Refereed][Invited]
S. Mori, Y. Prokhorov
Proc. Edinb. Math. Soc. (2)   57(1) 231-252   2014   [Refereed]
S. Mori, Y. Prokhorov
Kyoto J. Math.   51(2) 393-438   2011   [Refereed]
S. Mori, Y. Prokhorov
Proc. Steklov Inst. Math.   264(1) 131-145   2009   [Refereed]
S. Mori, Y. Prokhorov
Publ. Res. Inst. Math. Sci.   45(3) 787-810   2009   [Refereed]
S. Mori, Y. Prokhorov
Publ. Res. Inst. Math. Sci.   44(2) 315-369   2008   [Refereed]
S. Mori, Y. Prokhorov
Publ. Res. Inst. Math. Sci.   44(3) 955-971   2008   [Refereed]
S. Mori
Journal of the AMS   20(1) 269-271   2007   [Refereed]
Extremal rays and Fano 3-folds, in "The Fano Conference 2002,"
S. Mori, S. Mukai
Univ. Torino, Turin   37-50   2004   [Refereed][Invited]
Classification of Fano 3-folds with B_2 >= 2; Erratum
S. Mori, S. Mukai
Manuscripta Math.   110(3) 407-407   2003   [Refereed]
Bounding singular surfaces of general type
V. Alexeev, S. Mori
In Algebra, Arithmetic and Geometry with Applications, Springer-Verlag   143-174   2003   [Invited]
Fano threefolds with wild conic bundle structures
S. Mori, N. Saito
Proc. Japan Acad., Ser. A   79(6) 111-113   2003   [Refereed]
On semistable extremal neighborhoods
S. Mori
Adv. Stud. in Pure Math.   35 157-184   2002   [Refereed][Invited]
On a hyperplanesection theorem of Gurjar
S. Mori
Math. Ann.   319(3) 533-537   2001   [Refereed]
Boundedness of canonical Q-Fano 3-folds
J. Kollar, Y. Miyaoka, S. Mori, H. Takagi
Proc. Japan Acad., Ser. A. Math. Sci.   76(5) 73-77   2000   [Refereed]
Rational curves on algebraic varieties, in "Mathematics: Frontier and Perspectives"
S. Mori
Amer. Math. Soc. Providence, RI   189-195   2000   [Invited]
A canonical bundle formula
O. Fujino, S. Mori
J. Diff. Geom.   56(1) 167-188   2000   [Refereed]
双有理幾何学 (協力 C. H. Cleens, A. Corti)
J. Kollar, 森重文
岩波講座 現代数学の展開   16    1998   [Refereed][Invited]
Birational Geometry of algebraic varieties (With the collaboration of C. H. Clemens and A. Corti, Translated from the 1998 Japanese original)
J. Kollar, S. Mori
Cambridge Tracts in Mathematics   134    1998   [Refereed]
Quotients by groupoids
S. Keel, S. Mori
Ann. of Math. (2)   145(1) 193-213   1997   [Refereed]
Rational Curves on Fano varieties, in "Classification of irregular varieties (Trento, 1990)"
J. Kollar, Y. Miyaoka, S. Mori
Springer Lecture Notes in Math.   1515 100-105   1992   [Refereed][Invited]
Rationally connected varieties
J. Kollar, Y. Miyaoka, S. Mori
Journal of Alg. Geom.   1(3) 429-448   1992   [Refereed]
Rational connectedness and boundedness of Fano manifolds
J. Kollar, Y. Miyaoka, S. Mori
Journal of Diff. Geom.   36(3) 765-779   1992   [Refereed]
Classification of three dimensional flips (Erratum 20 (2007) 269-271)
J. Kollar, S. Mori
Journal of the AMS   5(3) 533-703   1992   [Refereed]
Birational classification of algebraic threefolds
S. Mori
Proc. ICM90 Kyoto, Springer Verlag   235-248   1991   [Refereed][Invited]
Birational Classification of algebraic 3-folds in "Algebraic analysis, geometry, and number theory (Baltimore, MD, 1988)"
S. Mori
Johns Hopkins Univ. Press, Baltimore   307-311   1989   [Refereed][Invited]
Flip theorem and the existence of minimal models for 3-folds
S. Mori
Journal of the AMS   1(1) 117-253   1988   [Refereed]
On four-dimensional terminal quotient singularity
S. Mori, D. Morrison, I. Morrison
Math. of Comp.   51(184) 769-786   1988   [Refereed]
Higher dimensional complex geometry
H. Clemens, J. Kollar, S. Mori
Asterisque   166    1988   [Refereed]
Hartshorne conjecture and extremal ray (English traslation)
S. Mori
Sugaku Expositions   1 15-36   1988   [Invited]
Classification of higher dimensional varieties
S. Mori
Algebraic Geometry Bowdoin 1985, Proc. Symp. Pure Math.   46(1) 269-331   1987   [Refereed][Invited]
A numerical criterion of uniruledness
Y. Miyaoka, S. Mori
Ann. of Math. (2)   124(1) 65-69   1986   [Refereed]
On 3-dimensional terminal singularities
S. Mori
Nagoya Math. J.   98 43-66   1985   [Refereed]
Classification of Fano 3-folds with B_2 >= 2, I
S. Mori, S. Mukai
Algebraic and Topological Theories - to the memory of Dr. Takehiko MIYATA   496-545   1985   [Refereed]
On degrees and genera of curves on smooth quartic surfaces in P^3
S. Mori
Nagoya Math. J.   96 127-132   1984   [Refereed]
Cone of curves, and Fano 3-folds
S. Mori
Proc. ICM Warsaw 1983   747-752   1984   [Refereed][Invited]
On Fano 3-folds with B_2 >= 2
S. Mori, S. Mukai
Advanced Studies in Pure Math.   1 101-129   1983   [Refereed][Invited]
Hartshorne 予想と extremal ray
S. Mori
Sugaku   35(3) 193-209   1983   [Refereed][Invited]
Threefolds whose canonical bundles are not numerically effective
S. Mori
Ann. Math. (2)   116(1) 133-176   1982   [Refereed]
Threefolds whose canonical bundles are not numerically effective, in "Algebraic threefolds (Varenna, 1981)"
S. Mori
Springer Lecture Notes in Math.   947 155-189   1982   [Refereed][Invited]
The uniruledness of the moduli of curves of genus 11
S. Mori, S. Mukai
Springer Lect. Notes. in Math.   1016 334-353   1982   [Refereed][Invited]
Classification of Fano 3-folds with B_2 >= 2; Erratum 110 (2003) 407
S. Mori, S. Mukai
Manuscripta Math.   36(2) 147-162   1981   [Refereed]
Threefolds whose canonical bundles are not numerically effective
S. Mori
Natl. Acad. Sci. USA   77(6) 3125-3126   1980   [Refereed]
Projective manifolds with ample tangent bundles
S. Mori
Ann. Math. (2)   110(3) 593-606   1979   [Refereed]
On Tate conjecture on endomorphisms of abelian varieties
S. Mori
Intl. Symp. on Alg. Geom., Kyoto 1977, Kinokuniya   219-230   1978   [Refereed]
On Hartshone's conjecture
S. Mori, H.Sumihiro
J. Math. Kyoto Univ.   18(3) 523-533   1978   [Refereed]
The endomorphism rings of some abelian varieties II
S. Mori
Japanese J. Math., New Series   3(1) 105-109   1977   [Refereed]
Graded factorial domains
S. Mori
Japanese J. Math., New Series   3(2) 223-238   1977   [Refereed]
The endomorphism rings of some abelian variieties
S. Mori
Japanese J. Math., New Series   2(1) 109-130   1976   [Refereed]
On a generalization of complete intersections
S. Mori
J. Math. Kyoto Univ.   15(3) 619-646   1975   [Refereed]
On affine cones associated with polarized varieties
S. Mori
Japanese J. Math., New Series   1(2) 301-309   1975   [Refereed]
A^2 の rational ruled surfaces への埋め込みについて
森重文
数理解析研究所講究録   183 31-50   1973   [Refereed]

Books etc

 
Birational geometry of algebraic varieties: Open problems
ed. S. Mori, J. Kollár, Y. Miyaoka, S. Mukai
Proc. the 23rd international Taniguchi symposium   Aug 1988   

Conference Activities & Talks

 
Birational classification of algebraic varieties [Invited]
森 重文
ICTP Colloquia 2018   30 Nov 2018   International Centre for Theoretical Physics (ICTP)
Birational classification of algebraic varieties [Invited]
森 重文
Leonardo da Vinci lecture   26 Nov 2018   ミラノ大学数学教室
On the classification of algebraic varieties [Invited]
森 重文
Symposium Colloquium in honor of Prof. John Ball   18 May 2018   Math Institute, Oxford University
On the classification of algebraic varieties [Invited]
森 重文
75 Years of Mathematics in Mexico   5 Dec 2017   Instituto de Matemáticas of the National University of Mexico (UNAM)
Extremal contractions of dimension three with fiber dimension 1 [Invited]
森 重文
SIMONS CONFERENCE IN MATHEMATICS AND PHYSICAL SCIENCES (BIRATIONAL GEOMETRY)   22 Aug 2017   サイモンズ財団